EconPapers    
Economics at your fingertips  
 

Identification of Dynamic Discrete Choice Models

Jaap Abbring

Annual Review of Economics, 2010, vol. 2, issue 1, 367-394

Abstract: Econometric models of dynamic discrete choice processes are applied to a wide variety of economic problems. Recent research on their empirical content has brought important new insights. It has clarified the conditions for their identification from choice and covariate panel data in the absence of dynamic selection on unobservables. It has provided important new identification results for discrete-time models with unobserved heterogeneity and unobserved states. Finally, it has enhanced the attractiveness of continuous-time models, by developing new insights on the identification of continuous-time optimal stopping models. Current developments in the literature promise to shed further light on the specification and identification of models with unobserved state variables, theory-based nonproportional hazard models, continuous-time optimal stopping models with time-varying covariates, and dynamic games in discrete and continuous time.

Keywords: discrete decision process; optimal stopping; hazard; hitting time; heterogeneity (search for similar items in EconPapers)
JEL-codes: C25 C35 (search for similar items in EconPapers)
Date: 2010
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (22)

Downloads: (external link)
http://www.annualreviews.org/doi/abs/10.1146/annurev.economics.102308.124349 (application/pdf)
Full text downloads are only available to subscribers. Visit the abstract page for more information.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:anr:reveco:v:2:y:2010:p:367-394

Ordering information: This journal article can be ordered from
http://www.annualreviews.org/action/ecommerce

Access Statistics for this article

More articles in Annual Review of Economics from Annual Reviews Annual Reviews 4139 El Camino Way Palo Alto, CA 94306, USA.
Bibliographic data for series maintained by http://www.annualreviews.org ().

 
Page updated 2025-03-19
Handle: RePEc:anr:reveco:v:2:y:2010:p:367-394